TOPOLOGICAL STRUCTURE OF EFFICIENT SET OF OPTIMIZATION PROBLEM OF SET-VALUED MAPPING

被引:4
作者
LI YUANXI
机构
关键词
Optimization of set-valued mapping; Vector optimization; Efficient solution; Cone-convexity; Cone-quasiconvexity; Closedness; Connectedness;
D O I
暂无
中图分类号
O224 [最优化的数学理论];
学科分类号
070105 ; 1201 ;
摘要
TOPOLOGICAL STRUCTURE OF EFFICIENT SET OF OPTIMIZATION PROBLEM OF SET-VALUED MAPPING ¥LIYUANXIAbstract:Thispaperisconcernedwi...
引用
收藏
页码:115 / 122
页数:8
相关论文
共 50 条
[31]   Contingent epiderivative and its applications to set-valued optimization [J].
Bednarczuk, EM ;
Song, W .
CONTROL AND CYBERNETICS, 1998, 27 (03) :375-386
[32]   Conjugate duality for set-valued optimization of Benson efficiency [J].
Xing, Guoqin ;
Hong, Shihuang ;
Xing, Xiuli .
MANUFACTURING PROCESS AND EQUIPMENT, PTS 1-4, 2013, 694-697 :2805-+
[33]   APPROXIMATE EFFICIENCY IN SET-VALUED OPTIMIZATION WITH VARIABLE ORDER [J].
Durea, Marius ;
Florea, Elena-Andreea ;
Maxim, Diana-Elena ;
Strugariu, Radu .
JOURNAL OF NONLINEAR AND VARIATIONAL ANALYSIS, 2022, 6 (06) :619-640
[34]   Generalized multiobjective robustness and relations to set-valued optimization [J].
Jiang, Ling ;
Cao, Jinde ;
Xiong, Lianglin .
APPLIED MATHEMATICS AND COMPUTATION, 2019, 361 :599-608
[35]   The generalized Wolfe-duality for set-valued optimization [J].
Wang, DG ;
Cheng, JM .
ORIENT ACADEMIC FORUM SPECIAL, 2004, :187-191
[36]   Approximate Benson properly efficient solutions for set-valued equilibrium problems [J].
Zhou, Zhiang ;
Huang, Fei ;
Ansari, Qamrul Hasan .
POSITIVITY, 2024, 28 (03)
[37]   SENSITIVITY ANALYSIS IN SET-VALUED OPTIMIZATION UNDER STRICTLY MINIMAL EFFICIENCY [J].
Peng, Zhenhua ;
Wan, Zhongping ;
Xiong, Weizhi .
EVOLUTION EQUATIONS AND CONTROL THEORY, 2017, 6 (03) :427-436
[38]   Weak minimal elements and weak minimal solutions of a nonconvex set-valued optimization problem [J].
Chinaie, M. ;
Fakhar, F. ;
Fakhar, M. ;
Hajisharifi, H. R. .
JOURNAL OF GLOBAL OPTIMIZATION, 2019, 75 (01) :131-141
[39]   On Subdifferentials of Set-Valued Maps [J].
J. Baier ;
J. Jahn .
Journal of Optimization Theory and Applications, 1999, 100 :233-240
[40]   Set optimization problems of generalized semi-continuous set-valued maps with applications [J].
Chuang-liang Zhang ;
Nan-jing Huang .
Positivity, 2021, 25 :353-367